Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Irregular periods, dizziness, stomach pain, black spot on vagina. Worried

Hi. I m 22 years old and went to the drs about two weeks ago for irregular, heavy bleeding , the doctor said its nothing to be worried about due to me changing birth control . Since then I ve had dizzy spells and sharp stomach pains. We confirmed at the appointment That I m not pregnant. However, yesterday I foud a black spot on my vagina that has never been there before. I m extremely worried it could be cancerous after doing research. Please help!!!
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
The menstrual irregularity could be due to change in birth control as told by your doctor.
The black spot on the vagina can be a mole.
But all moles are not cancerous.
If the mole is having features like: larger in size, irregular margins or elevated surface, altered color over the surface etc. that could be precancerous.
But don't worry that possibility is very less. Anyhow you once get examined.

For more details you can ask me through:
Take care.

Answered: Fri, 5 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor